# SDR SIMA201113002

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 30,976 hours, 26,086 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3565 THE CREW REPORTED THAT CLIMBING THROUGH FLIGHT LEVEL 270-280 THEY LOST CONTROL OF AUTO PRESSURIZATION.  THE CAPTAIN DECLARED AN EMERGENCY DESCENT AND WENT TO MANUAL MODE.  THE PANEL WENT TO DASHES IN MANUAL MODE.  THE AIRCRAFT DIVERTED TO RDU AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ELECTRO PNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03 .  REMOVED AND REPLACED THE CHECK VALVE AND THE OUTFLOW O-RINGS VALVES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
